The Michigan Mathematical Journal

Relatively hyperbolic groups.

Andrzej Szczepański

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 3 (1998), 611-618.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132303

Digital Object Identifier
doi:10.1307/mmj/1030132303

Mathematical Reviews number (MathSciNet)
MR1653287

Zentralblatt MATH identifier
0962.20031

Subjects
Primary: 20F32
Secondary: 57M07: Topological methods in group theory

Citation

Szczepański, Andrzej. Relatively hyperbolic groups. Michigan Math. J. 45 (1998), no. 3, 611--618. doi:10.1307/mmj/1030132303. https://projecteuclid.org/euclid.mmj/1030132303


Export citation